# SDR USAA2014070800011

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 42,451 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 GALVANIC CORROSION ON R2 DOOR SILL AT FRAME 66 TO 68, -Y1732.  REPLACED R2 DOOR SILL AT FRAME 66 TO 68, -Y1732 IAW SRM 53-41-14, FIG 101, 51-44-11 & 51-42-11.
